# SDR 99FDEA00065

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LWR SURFACE OF FRONT SPAR CHORD ANGLE HAS EXFOLIATED CORROSION AFT OF NR 5 L/E SLAT T DUCT.  REMOVED CORROSION SPAR CHORD METAL.  CORROSION BEYOND LIMITS (ORIG THICK 0.316 AFTER BLEND 0.0220).  REPAIR STRAP INSTALLED ON UPPER SURFACE OF FRONT SPAR CHORD LWR ANGLE PER AARD 57-30-00-2 PG 2 AND SRM 57-10-4 PG 1-10.
